MAUDE Adverse Event Report: STRYKER SPINE-FRANCE POLYAXIAL CORTICAL SCREW 5.0 X 35; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE POLYAXIAL CORTICAL SCREW 5.0 X 35; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 488515035
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; screw head popped off when placing the post in the screw head for distraction.Was able to remove screw shaft and replace screw.
 
Additional Manufacturer Narrative
Method: risk assessment; result: the customer reported event of a polyaxial screw tulip disengagement was confirmed via correspondence with the sales representative.The screw was discarded at the hospital and the lot number is unknown.As the device, lot information, or x rays/pictures are unavailable, the root cause could not be determined.
 
Event or Problem Description

Brand Name
POLYAXIAL CORTICAL SCREW 5.0 X 35
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7112612
Report Number0009617544-2017-00435
Device Sequence Number781165
Product Code KWP
UDI-Device Identifier07613327134179
UDI-Public(01)07613327134179
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number488515035
Device Catalogue Number488515035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1